# SDR USAA040567

- Difficulty date: September 4, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 39,019 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR CRACKED .5 INCH, BS 440, BL 0 MEC DOOR INNER SKIN AND FRAME CRACKED UNDER MOUNT FOR BUMPER PAD.  REPAIRED PER EA 95817.  (M)
